Academic Journals Database
Disseminating quality controlled scientific knowledge

Integer Factorization of Semi-Primes Based on Analysis of a Sequence of Modular Elliptic Equations

ADD TO MY LIST
 
Author(s): Boris S. Verkhovsky

Journal: International Journal of Communications, Network and System Sciences
ISSN 1913-3715

Volume: 04;
Issue: 10;
Start page: 609;
Date: 2011;
Original page

Keywords: Integer Factorization | Factorization of Semi-Primes | Non-Deterministic Algorithm | Elliptic Curves | Counting Points on Elliptic Curves | Crypto-Immunity | Dual Elliptic Curves

ABSTRACT
In this paper is demonstrated a method for reduction of integer factorization problem to an analysis of a sequence of modular elliptic equations. As a result, the paper provides a non-deterministic algorithm that computes a factor of a semi-prime integer n=pq, where prime factors p and q are unknown. The proposed algorithm is based on counting points on a sequence of at least four elliptic curves y2=x(x2+b2)(modn) , where b is a control parameter. Although in the worst case, for some n the number of required values of parameter b that must be considered (the number of basic steps of the algorithm) substantially exceeds four, hundreds of computer experiments indicate that the average number of the basic steps does not exceed six. These experiments also confirm all important facts discussed in this paper.

Tango Jona
Tangokurs Rapperswil-Jona

     Save time & money - Smart Internet Solutions